Bayesian random Fourier filters for Gaussian noises

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

  • Shiyuan WANG
  • Wanli WANG
  • Shukai DUAN
  • Lidan WANG
  • Chi K. TSE

Detail(s)

Original languageEnglish
Article number129206
Journal / PublicationScience China Information Sciences
Volume61
Issue number12
Online published22 Nov 2018
Publication statusPublished - Dec 2018
Externally publishedYes

Citation Format(s)

Bayesian random Fourier filters for Gaussian noises. / WANG, Shiyuan; WANG, Wanli; DUAN, Shukai; WANG, Lidan; TSE, Chi K.

In: Science China Information Sciences, Vol. 61, No. 12, 129206, 12.2018.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review